# SDR FDEA201110134475

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240073200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL AT RIB 10 BOTTOM SKIN INTERNAL WEB SUPPORT HAS A CRACK.  STOP DRILLED CRACK IAW SRM 51-73-10 AND SRM 57-51-10.  NDT IAW NTM 51-10-08 SHOWS NO CRACK INDICATION PAST STOP DRILLED HOLE.  FABRICATED REPAIR DOUBLER IAW SRM 51-71-30.  ALODINED, PRIMED AND TOP COATED. REPAIR DOUBLER IAW SRM 51-21-10, PARA 2 AND SRM 51-75-10, PARA 3.  INSTALLED REPAIR DOUBLER IAW SRM 51-71-30 AND SRM 51-40-21, PARA 6.  TOP COATED FASTENERS IAW SRM 51-75-10 PARA 3.  MINOR REPAIR IAW GMM 6-2-100.
